Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 87, NWS Caribou, ME

December 21, 2021

NWS Caribou, ME issued this small craft advisory at Dec 21, 2021, 7:57 PM EST. It took effect at Dec 22, 2021, 3:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2021, 7:57 PM EST (00:57 UTC)
In effect from
Dec 22, 2021, 3:00 AM EST
Expired
Dec 22, 2021, 2:44 PM EST
In force
12 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

206 
WHUS71 KCAR 220057
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
757 PM EST Tue Dec 21 2021

ANZ050-051-221200-
/O.CAN.KCAR.SC.Y.0086.000000T0000Z-211222T0100Z/
/O.NEW.KCAR.SC.Y.0087.211222T0800Z-211222T2200Z/
/O.CON.KCAR.GL.A.0025.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
757 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the 
  Gale Watch, northwest winds 20 to 30 kt with gusts up to 40 kt 
  and seas 5 to 8 ft possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, from 3 AM to 5 PM EST 
  Wednesday. For the Gale Watch, from Wednesday evening through 
  Thursday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ052-221200-
/O.NEW.KCAR.SC.Y.0087.211222T0800Z-211222T2200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
757 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 5 PM EST
WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 3 AM to 5 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
5 follow-up statements
154 
WHUS71 KCAR 220325
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1025 PM EST Tue Dec 21 2021

ANZ050-051-221200-
/O.CON.KCAR.SC.Y.0087.211222T0800Z-211222T2200Z/
/O.CON.KCAR.GL.A.0025.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1025 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
THURSDAY MORNING...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the 
  Gale Watch, northwest winds 20 to 30 kt with gusts up to 40 kt 
  and seas 5 to 8 ft possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, from 3 AM to 5 PM EST 
  Wednesday. For the Gale Watch, from Wednesday evening through 
  Thursday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ052-221200-
/O.CON.KCAR.SC.Y.0087.211222T0800Z-211222T2200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1025 PM EST Tue Dec 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM EST
WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 3 AM to 5 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
698 
WHUS71 KCAR 220728
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
228 AM EST Wed Dec 22 2021

ANZ050-051-221530-
/O.CAN.KCAR.SC.Y.0087.211222T0800Z-211222T2200Z/
/O.UPG.KCAR.GL.A.0025.211223T0000Z-211223T1700Z/
/O.NEW.KCAR.GL.W.0036.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
228 AM EST Wed Dec 22 2021

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 PM this evening to noon EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-221530-
/O.EXT.KCAR.SC.Y.0087.211222T0800Z-211223T0600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
228 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and
  seas 3 to 5 ft expected. The wind will shift into the northwest
  tonight.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
406 
WHUS71 KCAR 221104
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
604 AM EST Wed Dec 22 2021

ANZ050-051-221915-
/O.CON.KCAR.GL.W.0036.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
604 AM EST Wed Dec 22 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
EST THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 PM this evening to noon EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-221915-
/O.CON.KCAR.SC.Y.0087.000000T0000Z-211223T0600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
604 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt. The
  wind will shift into the northwest tonight. Seas 3 to 5 ft
  expected. 

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB
103 
WHUS71 KCAR 221451
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
951 AM EST Wed Dec 22 2021

ANZ050-051-222300-
/O.CON.KCAR.GL.W.0036.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
951 AM EST Wed Dec 22 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
EST THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 PM this evening to noon EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-222300-
/O.CON.KCAR.SC.Y.0087.000000T0000Z-211223T0600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
951 AM EST Wed Dec 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with a few gusts up to 35 kt
  and seas 3 to 6 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 1 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
236 
WHUS71 KCAR 221944
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
244 PM EST Wed Dec 22 2021

ANZ052-230345-
/O.UPG.KCAR.SC.Y.0087.000000T0000Z-211223T0600Z/
/O.EXA.KCAR.GL.W.0036.211223T0000Z-211223T1700Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
244 PM EST Wed Dec 22 2021

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST
THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 3 to 5 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 7 PM this evening to noon EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ050-051-230345-
/O.CON.KCAR.GL.W.0036.211223T0000Z-211223T1700Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
244 PM EST Wed Dec 22 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
EST THURSDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and 
  seas 6 to 9 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 PM this evening to noon EST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 6:47 PM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 21, 6:47 PM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
647 PM EST Tue Dec 21 2021

.SYNOPSIS...
High pressure will briefly build into the region this evening
before moving east overnight. Low pressure will strengthen
southeast of the area Wednesday and lift across the Maritimes
Wednesday night. High pressure will build over the area Thursday
into Friday. A warm front will approach the area this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
640 PM Update: The only chgs this update was minor adjustments
to increase cld cvr for late tngt ovr Downeast areas and to
lower fcst lows near Esct Stn a few deg F. Otherwise, fcst hrly
temps/dwpts were updated from latest avbl sfc obs to ovrngt lows
posted erly at arnd mdngt, with anti-nocturnal temp trends
xpctd aftwrds due to increasing cld cvr and return deep layer
warm advcn msly abv the sfc blyr.

Prev Disc: Radiational cooling will occur this evening with
temps rapidly dropping with clear skies and light winds, but
should stabilize by midnight due to increasing clouds. Expect
single digits in northern zones with some subzero readings
possible in the North Woods. Teens are forecast towards Bangor
and Ellsworth while 20s are likely along the coast. Warm
advection on the backside of the high occurs along the coast
after midnight as an onshore flow develops.

The big interest item is tomorrow's storm. It's a very dynamic
situation as northern and southern stream shortwaves phase. A
baroclinic zone is expected to rapidly set up over the state as
the northern stream shortwave approaches and begins to tilt
negatively. Strong UVVs result over the area. Although a deeper
southern stream surface low will remain well offshore,
cyclogenesis occurs along the coast by Wednesday afternoon and
this low will deepen as it moves towards the Canadian Maritimes.
Deep southern stream moisture is pulled northward and moderate
precip develops across the area in the morning. P-type remains a
challenge. There is weak low level warm advection that will
bring surface temperatures above freezing for much of Hancock
and Washington Counties. However, with cold air damming in play,
expect northward movement of warmer surface temps will be
stopped in the Penobscot River valley. Most guidance is way too
warm given the weak low level flow.  Therefore, Bangor and
Lincoln are not likely to change to rain. There is a low level
jet that will bring warmer air aloft north of the Penobscot
River. Thus, freezing rain and sleet can be expected in the
usual corridor from Bangor northwestward towards southern
Piscataquis County...and northeastward to Lincoln, Millinocket
and Houlton. Ice accretion could reach up to three-tenths of an
inch around Bangor and this could prove to be a problem by
Wednesday night when strong NW winds arrive. Further north, a
mix of sleet and freezing rain could generate an inch of Maine
winter concrete. Aroostook County will receive mostly snow and
the greatest amounts will be in the NE corner of the county
where up to 10 inches is possible. Heavy snowfall rates can be
expected in Aroostook County in the afternoon. Rates of 1 to 2
inches an hour are possible and will make travel quite
hazardous.

Went with warnings for northern zones that meet the 7 in/12 hr
criteria and advisories elsewhere. Only the coast is spared any
headlines. A bit worried about Zone 10 around Greenville meeting
warning criteria and that zone may need to be upgraded.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Snow will linger into Wednesday night, with an additional inch
or two falling over far eastern Aroostook county. Winds out of
the NW may also lead to the development of Laurentian snow bands
over northern Piscataquis and Penobscot counties. Low
temperatures will be mild in the low to mid teens across most of
the forecast area. The low pressure system will deepen as it
exits our area and pushes over the Canadian maritimes. As the
pressure gradient tightens between this strengthening low and
the incoming high pressure behind it, winds will begin to pick
up across the region. As gusts increase to 25 to 30 mph by
daybreak across the north, the freshly fallen snow across the
north will get picked up resulting in blowing snow which may
reduce visibility. Caution is advised when driving Thursday
morning, especially around open fields where snow will more
readily get picked up by these wind gusts. Winds will persist
through the day on Thursday.

High pressure will continue to build into the area Thursday
night, allowing for the pressure gradient to begin to relax and
winds to diminish from south to north across the FA. Mostly
clear skies will hang on across the north, and the combination
of clear skies and light winds will allow for surface
decoupling. With a fresh blanket of snow on the ground across
the north, radiational cooling will be maximized, and the
coldest night of the season so far is possible Thursday night
with low temperatures in the single digits below zero over
northern Aroostook, and colder valleys in the North Woods
possibly sinking below ten below.

Mostly clear skies and will continue on Friday, with high
temperatures below average thanks to the continued cold air
advection from the north.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
High pressure will hang on through Friday night, with another
cold night in store. A longwave trough will remain over the
Canadian Maritimes and the Northern Atlantic into early next
week. The next potential system to impact our area will be
another shortwave which wraps around this near-stationary
longwave trough. Current model consensus is for the surface low
to pass to the south of our FA with little impact inland outside
of a few snow showers. However, this solution has not been
consistent over the past few model runs, so a further north
solution is possible, especially if the longwave stalls further
north than is currently projected. A ridge will gradually shift
eastward into the New England region through the beginning of
next week, which will lead to a gradual drying period for the
region.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR conditions are forecast tonight. MVFR cigs arrive
at the coast late tonight and spread inland in the early
morning. Snow will break out in the early morning at BGR and
rapidly spread northward with IFR to LIFR vis. By late morning,
all terminals will be IFR or LIFR...due to snow north of BGR and
Lincoln and due to cigs further south. Freezing rain will be an
issue at BGR, Old Town, Dexter, Lincoln, MLT and HUL during
Wednesday. Precipitation will stay all snow north of HUL and GNR
and will be heavy at times in the afternoon. LLWS is also
expected for all sites throughout Wednesday.

SHORT TERM: Wednesday night...IFR/LIFR in lingering snow
showers, especially at northern terminals, gradually improving
to VFR across all terminals. Winds shifting NW and increasing to
10 to 15 kts with gusts increasing to 20 to 25 kts. LLWS likely
at all terminals.

Thursday...VFR with possible brief IFR in blowing snow at
PQI north. Winds W to WNW at 10 to 15 kts with gusts 20 to 25
kts, possibly up to 30 kts at CAR and FVE.

Thursday night...VFR across all terminals. Winds W and
decreasing, becoming light to calm.

Friday - Friday night...Winds W to NW at 5 to 10 kts with gusts
15 to 20 kts during the day across northern terminals, winds
becoming light overnight.

Saturday - Saturday night...VFR over most terminals, with
possible drop to MVFR at BHB/BGR in snow showers. NW winds 5 to
10 kts becoming light overnight.

Sunday...VFR with possible MVFR in snow showers. NW winds 5 to
10 kts.

&&

.MARINE...
NEAR TERM: Will keep the current SCA into the evening. With high
pressure building, it's expected that a brief window of non-
advisory conditions will exist tonight, but advisory-level winds
quickly return late tonight These winds will be from the south.
Winds go light and variable later in the afternoon as low
pressure tracks across the waters. The Gale Watch exists outside
of this period for NW winds behind the front. May need double
headlines for separate events into Wednesday.

SHORT TERM: Winds and seas will increase towards gales
Wednesday night, and will remain elevated through the day on
Thursday. A Gale Watch is in place for this potential.
Conditions will gradually improve Thursday night into Friday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 9 AM Wednesday to midnight EST
     Wednesday night for MEZ001-002-004>006.
     Winter Weather Advisory from 6 AM to 7 PM EST Wednesday for
     MEZ003-010-011-015>017-031-032.
MARINE...Gale Watch from Wednesday evening through Thursday morning for
     ANZ050-051.
     Small Craft Advisory until 8 PM EST this evening for ANZ050-
     051.

&&

Near Term...VJN
Short Term...AStrauser
Long Term...AStrauser
Aviation...VJN/AStrauser
Marine...VJN/AStrauser
Hazardous weather outlook, Dec 21, 3:24 PM EST, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
324 PM EST Tue Dec 21 2021

MEZ001-002-005-006-222030-
Northwest Aroostook-Northeast Aroostook-Northern Penobscot-
Southeast Aroostook-
324 PM EST Tue Dec 21 2021

...WINTER STORM WARNING IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
EST WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine and Far Northern Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ003-010-011-015>017-031-032-222030-
Northern Somerset-Central Piscataquis-Central Penobscot-
Southern Penobscot-Interior Hancock-Central Washington-
Southern Piscataquis-Northern Washington-
324 PM EST Tue Dec 21 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST
WEDNESDAY...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Interior DownEast Maine, North Woods Maine and
Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ004-222030-
Northern Piscataquis-
324 PM EST Tue Dec 21 2021

...WINTER STORM WARNING IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
EST WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for North Woods Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-222030-
Coastal Hancock-Coastal Washington-
324 PM EST Tue Dec 21 2021

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-222030-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
324 PM EST Tue Dec 21 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-222030-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
324 PM EST Tue Dec 21 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:28 AM ESTGale WarningCAR37 hr
Dec 22, 1:52 PM ESTSpecial Weather StatementCARAroostook38 min
Dec 22, 4:49 PM ESTSpecial Weather StatementCARAroostook3 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.